Alert archive / Tennessee / Flash Flood Warnings in 2009
Flash Flood Warning 87, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 15, 2009, 4:08 PM CDT for 11 counties in Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 4:08 PM CDT (21:08 UTC)
- Expired
- Jun 15, 2009, 7:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, TN, Chester County, TN, Crockett County, TN, Dyer County, TN, Gibson County, TN, Haywood County, TN, Henderson County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, Obion County, TN
The radar
The Memphis radar (KNQA), 91 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3093 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
028
WGUS54 KMEG 152109
FFWMEG
TNC017-023-033-045-053-075-077-095-097-113-131-160015-
/O.NEW.KMEG.FF.W.0087.090615T2109Z-090616T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
CROCKETT COUNTY IN NORTHWEST TENNESSEE...
DYER COUNTY IN NORTHWEST TENNESSEE...
GIBSON COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN LAKE COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 715 PM CDT
* AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR 2 TO 4
INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA. AN
ADDITIONAL TWO INCHES OF RAINFALL IS EXPECTED IN THE WARNED AREA.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INCLUDE UNIONVILLE...RUTHERFORD...RIDGELY...NEWBERN...MISTON...
EATON...DYER...COTTONWOOD GROVE...CLOVERDALE...BRADLEYTOWN...
BRADFORD AND ATWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3565 8819 3543 8836 3580 8972 3589 8968
3590 8964 3593 8966 3604 8960 3625 8958
3627 8955 3630 8958 3635 8957 3584 8817
$$1 follow-up statement
005
WGUS74 KMEG 160011
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
710 PM CDT MON JUN 15 2009
TNC017-023-033-045-053-075-077-095-097-113-131-160020-
/O.EXP.KMEG.FF.W.0087.000000T0000Z-090616T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROCKETT TN-LAUDERDALE TN-CARROLL TN-GIBSON TN-LAKE TN-OBION TN-
HENDERSON TN-HAYWOOD TN-MADISON TN-CHESTER TN-DYER TN-
710 PM CDT MON JUN 15 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 715 PM CDT FOR DYER...
NORTHEASTERN CHESTER...NORTHERN MADISON...NORTHERN HAYWOOD...
HENDERSON...SOUTHWESTERN OBION...SOUTHERN LAKE...GIBSON...SOUTHERN
CARROLL...NORTHEASTERN LAUDERDALE AND CROCKETT COUNTIES...THE HEAVY
RAINFALL WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA. THUS
THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3565 8819 3543 8836 3580 8972 3589 8968
3590 8964 3593 8966 3604 8960 3625 8958
3627 8955 3630 8958 3635 8957 3584 8817
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 4:00 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 15, 4:00 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 400 PM CDT MON JUN 15 2009 .DISCUSSION... FRONTAL BOUNDARY AND INSTABILITY AXIS EXTENDS FROM NORTHEAST AR INTO SOUTHWEST TN THIS AFTERNOON...GENERALLY FROM JUST NORTH OF JONESBORO AR TO JACKSON TN TO DECATURVILLE. THIS BOUNDARY IS SERVING AS A FOCUS FOR SEVERE THUNDERSTORMS THIS AFTERNOON. SURFACE BASED CAPES HAVE CLIMBED TO BETWEEN 4000 AND 5000 J/KG TO THE SOUTH OF THIS BOUNDARY WITH SURFACE DEWPOINTS IN THE MID 70S. DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL CAN BE EXPECTED WITH THESE STORMS FROM NORTHEAST AR...ACROSS THE MO BOOTHEEL...INTO PORTIONS OF WEST TN. IN ADDITION...LOW LEVEL HELICITY HAS BEEN INCREASED ALONG THIS BOUNDARY LEADING TO ROTATION IN THE STORMS WITH THE POSSIBILITY OF TORNADOES. THUNDERSTORMS ARE BACK BUILDING INTO EXTREME NORTHEAST AR AND MAY TRY TO CONGEAL INTO A MESOSCALE CONVECTIVE SYSTEM...WHICH WILL MOVE EAST-SOUTHEASTWARD THE REMAINDER OF THIS AFTERNOON AND EVENING...TRACKING ALONG THE INSTABILITY AXIS. HEAVY RAINFALL CAN ALSO BE EXPECTED. AN UPPER LEVEL RIDGE...CENTERED OVER THE NORTHWESTERN GULF THIS AFTERNOON...WILL STRENGTHEN OVER THE MID-SOUTH THE NEXT COUPLE OF DAYS. THE SURFACE BOUNDARY THROUGH OUR AREA THIS AFTERNOON WILL PUSH NORTHEASTWARD AS A WARM FRONT TUESDAY. A THREAT OF THUNDERSTORMS WILL CONTINUE TO TUESDAY FROM NORTHEAST AR...ACROSS THE MO BOOTHEEL...INTO WEST TN WITH THE HIGHEST POPS TO THE NORTH. THE UPPER LEVEL RIDGE AND ASSOCIATED CAPPING WILL SUPPRESS CONVECTION TO THE SOUTH. ANY THUNDERSTORMS THAT DO DEVELOP TUESDAY COULD BE SEVERE WITH THE POSSIBILITY OF DAMAGING WINDS AND LARGE HAIL. OTHERWISE...THE HEAT WILL BECOME THE MAIN STORY. THINK MOST OF THE MID-SOUTH WILL BE RAIN-FREE BY WEDNESDAY AS THE UPPER LEVEL RIDGE CAPS ANY CONVECTION. MAY SEE ISOLATED THUNDERSTORMS ACROSS NORTHEAST PORTIONS OF WEST TN ON WEDNESDAY WHERE THE RIDGE WILL NOT BE AS STRONG. HEAT INDEX READINGS MAY APPROACH 105 DEGREES IN SOME LOCATIONS BY MID-WEEK. THURSDAY AND FRIDAY WILL BE HOT AND RAIN-FREE. WILL HAVE TO MONITOR HEAT INDEX READINGS. MODELS IN GOOD AGREEMENT SHOWING A COLD FRONTAL PASSAGE FRIDAY NIGHT AND SATURDAY AS THE UPPER LEVEL RIDGE SHIFTS TO THE WEST. THE ECMWF IS JUST A LITTLE SLOWER WITH TIMING THAN THE GFS. INDICATED CHANCE A CHANCE OF THUNDERSTORMS WITH THE FRONT. SUNDAY AND MONDAY IS FORECAST TO BE RAIN-FREE AND NOT AS HOT. JCL && .AVIATION... 18Z TAF CYCLE CONVECTION WILL CONTINUE TO DEVELOP ALONG A BOUNDARY FROM SOUTHERN MO THROUGH NORTHEAST AR INTO WESTERN TN. THUNDERSTORMS ALONG THIS BOUNDARY WILL HAVE THE POTENTIAL FOR TOPS TO 50 KFT...HAIL DIAMETERS TO 1.25 INCHES...WIND GUSTS TO 60 KTS AND IFR VSBYS DUE TO LOCALLY HEAVY RAINFALL. JBR AND MKL WILL HAVE THE HIGHEST CHANCE TO EXPERIENCE CONVECTION THIS AFTERNOON AND EVENING NEAR THIS BOUNDARY...WHILE MEM COULD SEE CONVECTION DUE TO DAYTIME HEATING. EXPECT CONVECTION TO DIMINISH AFTER 02 UTC DUE TO THE LOSS OF DAYTIME HEATING. OKULSKI && .PRELIMINARY POINT TEMPS/POPS... MEM 75 93 76 95 / 30 20 10 10 MKL 70 90 73 93 / 30 30 10 10 JBR 74 92 75 95 / 30 30 10 10 TUP 72 93 73 95 / 20 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 15, 2:24 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 224 PM CDT MON JUN 15 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 224 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID-SOUTH THROUGH THIS EVENING. THE BEST TIME FOR SEVERE WEATHER IS FROM NOW UNTIL 8 PM. THE MAIN THREATS FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL UP TO THE SIZE OF QUARTERS...AND LOCALLY HEAVY RAINFALL. ALSO...THERE IS AN INCREASED THREAT FOR A FEW TORNADOES TO DEVELOP NORTH OF A LINE FROM JONESBORO ARKANSAS...TO BROWNSVILLE TENNESSEE...TO SAVANNAH TENNESSEE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY. THE RISK AREA IS IS ALONG AND NORTH OF A HARRISBURG ARKANSAS TO IUKA MISSISSIPPI LINE. THE MAIN THREATS FROM STORMS THAT DEVELOP ON TUESDAY WILL BE DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED FOR PORTIONS OF THE AREA INTO THIS EVENING...AND MAY BECOME NECESSARY OVER MUCH OF THE REMAINDER OF THE MID-SOUTH. SPOTTER ACTIVATION MAY BE NEEDED TUESDAY. KNS
In the hours before
Local storm report, Jun 15, 2:53 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
253 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
&&
JABLocal storm report, Jun 15, 3:10 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0238 PM HAIL 2 SE RECTOR 36.24N 90.27W
06/15/2009 M0.75 INCH CLAY AR LAW ENFORCEMENT
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
0308 PM HAIL 6 S DYERSBURG 35.95N 89.38W
06/15/2009 E1.00 INCH DYER TN PUBLIC
&&
JABLocal storm report, Jun 15, 3:33 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0238 PM HAIL 2 SE RECTOR 36.24N 90.27W
06/15/2009 M0.75 INCH CLAY AR LAW ENFORCEMENT
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
0306 PM TSTM WND GST MAYNARD 36.42N 90.90W
06/15/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
0308 PM HAIL 6 S DYERSBURG 35.95N 89.38W
06/15/2009 E1.00 INCH DYER TN PUBLIC
0315 PM FUNNEL CLOUD 9 SW DYERSBURG 35.95N 89.49W
06/15/2009 DYER TN LAW ENFORCEMENT
0330 PM HAIL 6 NW ALAMO 35.84N 89.19W
06/15/2009 M0.75 INCH CROCKETT TN EMERGENCY MNGR
IN THE TOWN OF CROCKETT MILLS
&&
JABLocal storm report, Jun 15, 3:41 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0238 PM HAIL 2 SE RECTOR 36.24N 90.27W
06/15/2009 M0.75 INCH CLAY AR LAW ENFORCEMENT
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
0306 PM TSTM WND GST MAYNARD 36.42N 90.90W
06/15/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
0308 PM HAIL 6 S DYERSBURG 35.95N 89.38W
06/15/2009 E1.00 INCH DYER TN PUBLIC
0315 PM FUNNEL CLOUD 9 SW DYERSBURG 35.95N 89.49W
06/15/2009 DYER TN LAW ENFORCEMENT
0330 PM HAIL 6 NW ALAMO 35.84N 89.19W
06/15/2009 M0.75 INCH CROCKETT TN EMERGENCY MNGR
IN THE TOWN OF CROCKETT MILLS
0337 PM HAIL 3 SE LEXINGTON 35.62N 88.36W
06/15/2009 M0.88 INCH HENDERSON TN TRAINED SPOTTER
&&
JABLocal storm report, Jun 15, 3:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
351 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0238 PM HAIL 2 SE RECTOR 36.24N 90.27W
06/15/2009 M0.75 INCH CLAY AR LAW ENFORCEMENT
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
0306 PM TSTM WND GST MAYNARD 36.42N 90.90W
06/15/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
0308 PM HAIL 6 S DYERSBURG 35.95N 89.38W
06/15/2009 E1.00 INCH DYER TN PUBLIC
0315 PM FUNNEL CLOUD 9 SW DYERSBURG 35.95N 89.49W
06/15/2009 DYER TN LAW ENFORCEMENT
0330 PM HAIL 6 NW ALAMO 35.84N 89.19W
06/15/2009 M0.75 INCH CROCKETT TN EMERGENCY MNGR
IN THE TOWN OF CROCKETT MILLS
0337 PM HAIL 3 SE LEXINGTON 35.62N 88.36W
06/15/2009 M0.88 INCH HENDERSON TN TRAINED SPOTTER
0347 PM TSTM WND GST PIGGOTT 36.38N 90.20W
06/15/2009 E70.00 MPH CLAY AR TRAINED SPOTTER
&&
JABLocal storm report, Jun 15, 3:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL TROY 36.34N 89.16W
06/15/2009 E0.50 INCH OBION TN PUBLIC
HAIL DIME SIZED
1045 AM HAIL HUMBOLDT 35.82N 88.91W
06/15/2009 M1.00 INCH GIBSON TN TRAINED SPOTTER
1105 AM TSTM WND DMG MILAN 35.92N 88.75W
06/15/2009 GIBSON TN LAW ENFORCEMENT
TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION
1106 AM TSTM WND GST MILAN 35.92N 88.75W
06/15/2009 E60.00 MPH GIBSON TN PUBLIC
TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
70.
0110 PM HAIL 1 SW TREZEVANT 36.00N 88.63W
06/15/2009 E0.88 INCH CARROLL TN PUBLIC
HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
MINUTES.
0155 PM HAIL 3 S BIGGERS 36.29N 90.81W
06/15/2009 E0.75 INCH CLAY AR PUBLIC
0225 PM TSTM WND GST STEELE 36.08N 89.85W
06/15/2009 E60.00 MPH PEMISCOT MO PUBLIC
0225 PM HAIL STEELE 36.08N 89.85W
06/15/2009 E1.75 INCH PEMISCOT MO PUBLIC
0233 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.00 INCH PEMISCOT MO FIRE DEPT/RESCUE
0234 PM HAIL COOTER 36.05N 89.81W
06/15/2009 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
0235 PM FUNNEL CLOUD 6 W RECTOR 36.26N 90.40W
06/15/2009 GREENE AR PUBLIC
0238 PM HAIL 2 SE RECTOR 36.24N 90.27W
06/15/2009 M0.75 INCH CLAY AR LAW ENFORCEMENT
0249 PM FUNNEL CLOUD 6 E BLYTHEVILLE 35.93N 89.82W
06/15/2009 MISSISSIPPI AR TRAINED SPOTTER
0250 PM FUNNEL CLOUD 5 ESE RECTOR 36.24N 90.21W
06/15/2009 CLAY AR TRAINED SPOTTER
0306 PM TSTM WND GST MAYNARD 36.42N 90.90W
06/15/2009 E60.00 MPH RANDOLPH AR LAW ENFORCEMENT
0308 PM HAIL 6 S DYERSBURG 35.95N 89.38W
06/15/2009 E1.00 INCH DYER TN PUBLIC
0315 PM FUNNEL CLOUD 9 SW DYERSBURG 35.95N 89.49W
06/15/2009 DYER TN LAW ENFORCEMENT
0330 PM HAIL 6 NW ALAMO 35.84N 89.19W
06/15/2009 M0.75 INCH CROCKETT TN EMERGENCY MNGR
IN THE TOWN OF CROCKETT MILLS
0337 PM HAIL 3 SE LEXINGTON 35.62N 88.36W
06/15/2009 M0.88 INCH HENDERSON TN TRAINED SPOTTER
0347 PM TSTM WND GST PIGGOTT 36.38N 90.20W
06/15/2009 E70.00 MPH CLAY AR TRAINED SPOTTER
0352 PM HAIL 2 SE LEXINGTON 35.63N 88.37W
06/15/2009 E1.00 INCH HENDERSON TN TRAINED SPOTTER
0353 PM HAIL 6 W HUMBOLDT 35.82N 89.01W
06/15/2009 E0.75 INCH CROCKETT TN TRAINED SPOTTER
ALONG HIGHWAY 152
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:25 AM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 37 min |
| Jun 15, 10:52 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson | 38 min |
| Jun 15, 1:04 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 41 min |
| Jun 15, 2:42 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 48 min |
| Jun 15, 2:53 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 52 min |
| Jun 15, 3:07 PM CDT | Areal Flood Advisory | MEG | Lake | 3 hr |
| Jun 15, 3:21 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson, Madison | 39 min |
| Jun 15, 3:26 PM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
| Jun 15, 3:27 PM CDT | Tornado Warning | MEG | Crockett, Haywood | 33 min |
| Jun 15, 3:43 PM CDT | Tornado Warning | MEG | Crockett, Gibson | 29 min |
| Jun 15, 3:48 PM CDT | Flash Flood Warning | MEG | Lake | 3 hr |
| Jun 15, 3:50 PM CDT | Severe Thunderstorm Warning | MEG | Lake | 55 min |
| Jun 15, 3:54 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 49 min |
| Jun 15, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion | 49 min |
| Jun 15, 3:59 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Haywood, Madison | 61 min |
| Jun 15, 4:07 PM CDT | Tornado Warning | MEG | Chester, Crockett, Henderson, Madison | 53 min |
| Jun 15, 4:10 PM CDT | Tornado Warning | MEG | Decatur, Hardin, Henderson | 50 min |
| Jun 15, 4:27 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 48 min |
| Jun 15, 4:42 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 48 min |
| Jun 15, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 19 min |
| Jun 15, 5:00 PM CDT | Tornado Warning | MEG | Decatur, Hardin | 15 min |
| Jun 15, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Madison, Tipton | 47 min |
| Jun 15, 5:27 PM CDT | Flash Flood Warning | MEG | Haywood, Lauderdale, Tipton | 97 min |
| Jun 15, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Madison, Shelby and 1 more | 41 min |
| Jun 15, 5:37 PM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 87 min |
| Jun 15, 6:13 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 62 min |
| Jun 15, 6:27 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Haywood, McNairy and 1 more | 2 hr |
| Jun 15, 6:55 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 20 min |
| Jun 15, 6:58 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, Hardin, McNairy | 62 min |
Nearby
Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.